MathSciNet Relay Station
MathSciNet bibliographic data
MR2045411 (2004m:20043) 20D20 (20D05)
Guralnick, Robert M.; Malle, Gunter; Navarro, Gabriel Self-normalizing Sylow subgroups. Proc. Amer. Math. Soc. 132 (2004), no. 4, 973–979 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement